MathSciNet Relay Station
MathSciNet bibliographic data
MR1201060 (94b:60008) 60B11 (60G15 60H07)
Arcones, Miguel A.; Giné, Evarist On decoupling, series expansions, and tail behavior of chaos processes. J. Theoret. Probab. 6 (1993), no. 1, 101–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement